# SDR SCNA20210205025

- Difficulty date: January 21, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP HAS A DELAMINATION IN PREVIOUS REPAIR ON THE AFT I/B UPPER SURFACE. REMOVED PREVIOUS REPAIR AND INSTALLED NEW REPAIR ON L/H WING O/B AFT FLAP AT AFT I/B UPPER SURFACE PER SRM 57-53-01-2R-4 AND SRM 51-70-10-2R-4
